1mg, best e pharmacy in India

UNISTAR 20 MG/150 MG CAPSULE

Capsule
Rs.86.65for 1 strip(s) (10 capsules each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR UNISTAR(UNICHEM)

Rosuvastatin(20 mg),Aspirin(ASA)(150 mg)

food interaction for UNISTAR(UNICHEM)

alcohol interaction for UNISTAR(UNICHEM)

pregnancy interaction for UNISTAR(UNICHEM)

lactation interaction for UNISTAR(UNICHEM)

food
alcohol
pregnancy
lactation
Avoid Unistar 20 mg/150 mg capsule with high-fat meals such as olive oil, nuts & seeds (Brazil nuts), dark chocolate, butter and meat.
UNSAFE
Taking alcohol with Rosuvastatin increases the chances of liver dysfunction.
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
UNSAFE
Unistar 20 mg/150 mg capsule is highly unsafe to use during pregnancy.
Human and animal studies have shown significant adverse effects on the foetus. Please consult your doctor.
UNSAFE
Unistar 20 mg/150 mg capsule is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION FOR UNISTAR(UNICHEM)

Rosuvastatin(20 mg)

Uses

Rosuvastatin is used in the treatment of increased cholesterol levels in blood, increased triglycerides levels in blood and increased LDL levels in blood

How it works

Rosuvastatin block an enzyme (HMG-CoA-reductase) that is required in the body to make cholesterol. As a result, it lowers the level of cholesterol in the body.

Common side effects

Joint pain, Headache, Muscle pain, Allergic reaction, Nausea, Dyspepsia, Nasopharyngitis, Increased liver enzymes, Increased creatine phosphokinase (CPK) level in blood, Diarrhoea, Flatulence, Constipation, Joint swelling, Increased glucose level in blood
Aspirin(ASA)(150 mg)

Uses

Aspirin(ASA) is used in the treatment of fever, headache, migraine, ear pain, joint pain, Patent ductus arteriosus (PDA), osteoarthritis, rheumatoid arthritis, muscular pain, musculo-skeletal pain, dental pain, menstrual pain, rheumatic pain, post operative pain, gout, mouth sores (ulcers), nerve pain and prevention of heart attack

How it works

Aspirin(ASA) blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Nausea, Bronchoconstriction (constriction of air passages), Angioedema (swelling of deeper layers of skin), Bleeding, Cerebral hemorrhage, Dizziness, Shortness of breath, Gastrointestinal discomfort, Gastric erosion, Gastric ulcer, Gastrointestinal bleeding, Hepatitis (viral infection of liver), Enlarged liver, Indigestion, Respiratory alkalosis, Running nose, Ringing in ear, Urticaria, Vertigo, Vomiting

COMMON DOSAGE FOR UNISTAR 20 MG/150 MG CAPSULE

Patients taking UNISTAR 20 MG/150 MG CAPSULE

  • 91%
    Once A Day
  • 5%
    Twice A Day
  • 4%
    Thrice A week

SUBSTITUTES FOR UNISTAR(UNICHEM)

3 Substitutes
3 Substitutes
Sorted By
RelevancePrice

Top Cardiologists

Expert advice FOR UNISTAR(UNICHEM)

  • Take Rosuvastatin only as prescribed by your doctor.
  • Avoid consuming alcohol when taking Rosuvastatin, it may worsen the adverse effects of this medicine on the liver.
  • Notify your doctor if you experience unexplained muscle pain or weakness, which can lead to serious kidney problems. 
  • Do not take Niacin with Rosuvastatin. Niacin may increase Rosuvastatin's side effects on the muscles, which can lead to serious kidney problems. 
  • Notify the doctor that you are taking this medicine before undergoing any kind of surgery.
  • Notify your doctor immediately if you are or are planning to become pregnant during the administration of this medicine.

Frequently asked questions FOR UNISTAR(UNICHEM)

Rosuvastatin

Q.

Is rosuvastatin lipophilic?
No. It is hydrophilic in nature

Q.

Is rosuvastatin safe?
Rosuvastatin is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.

Is rosuvastatin gluten free?
Yes, rosuvastatin is gluten fre

Show More
Q.

Is rosuvastatin better than simvastatin?
Rosuvastatin is better than simvastatin as this is longer acting, more potent and has less side effects. Although, Rosuvastatinand simvastatin belong to same class of medication called as HMG CoA reductase inhibitor (or statins) with similar action

Aspirin(ASA)

Q.

Is aspirin an NSAID (non-steroidal anti-inflammatory drug)?
Yes, aspirin is an NSAID (non-steroidal anti-inflammatory drug). It is often used to treat arthritis, minor body aches, and pains, pains aggravated by inflammation, headaches, and to reduce fever.

Q.

Is aspirin same as disprin, ecosprin, asaphen and loprin?
Disprin, ecosprin, asaphen, and loprin are the three brand medicines that contain aspirin (acetylsalicylic acid) as the main ingredient.

Q.

Is aspirin a beta blocker?
No, aspirin is not a beta blocker.

Show More
Q.

Is aspirin good for a hangover headache?
No. Aspirin should not be used for alcohol hangover/ hangover headache, as its use with alcohol can increase the risk of stomach bleeding.

Q.

Is aspirin a blood thinner?
Aspirin reduces the effect of certain chemical messenger systems in the body. These compounds are responsible for platelet aggregation or blood clotting. Consequently, Aspirin may considerably reduce the risk of clot formation.

Q.

Is aspirin beneficial in certain diseases of heart?
Yes. Aspirin at a low dose is generally prescribed by the physician if you are at an increased risk of heart attack, stroke, after stent placement or after coronary artery bypass or if you have chest pain due to coronary artery disease (angina). It should be taken for a heart condition only when prescribed by a physician/ cardiologist.

Q.

Is aspirin good for hair growth?
No, aspirin does not play any role in hair growth.

Q.

Is aspirin safe?
Aspirin is safe if used at prescribed doses for the prescribed duration as advised by the physician/doctor.

Q.

Is asacol aspirin?
No, asacol is not aspirin. Asacol is 5-aminosalicylic acid and is used in the treatment of ulcerative colitis.

Q.

Are aspirin and ASA (acetylsalicylic acid) the same?
Yes, aspirin and ASA (acetylsalicylic acid) are the names for the same medicine. Aspirin is called so, as it is a derivative of the salicylic acid and is commonly abbreviated as ASA.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)